MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373715
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tgu373720, serial #(b)(4), udi #(b)(4).Additional adverse events for this patient have been investigated and reported under the following manufacturer report numbers: report #2017233-2019-00325, report #2017233-2019-00499, report #2017233-2021-02135.Concomitant medical products and therapy dates: amlodipine 10mg, aspirin 81mg, atorvastatin 10mg, ferrous sulfate 325mg, hydralazine 50mg, iabetalol 200mg, metformin 500mg, prednisone 20mg, valsartan 160mg according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to, endoleak, aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion), and reoperation.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2015 the patient underwent treatment of a 60 mm descending thoracic aortic aneurysm of chronic type b dissection etiology whereby two conformable gore® tag® thoracic endoprostheses were implanted in zone 3 of the proximal descending thoracic aorta.The patient tolerated the procedure.On (b)(6) 2017 the patient underwent a left upper extremity angiogram performed via percutaneous access of the left radial artery.It was reported that the patient's left subclavian artery (lsa), left axillary artery, and left vertebral artery were patent.Antegrade flow was observed directly from the aortic arch into the lsa.Reportedly there was no coverage of the lsa by the implanted devices.A large proximal type i endoleak of the thoracic aorta into the aneurysm sac was observed.No distal type i endoleak was present.Aneurysm enlargement (amount unknown) was also reported.The proximal type i endoleak was reportedly due to aneurysmal degeneration.The physician suggested that proximalization of the graft would be required.There were no further reported issues.The patient tolerated the procedure and was discharged on (b)(6) 2017.
 
Additional Manufacturer Narrative
B.5.Additional event description added.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak, aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion), and reoperation.H.6.Investigation conclusions: code 11 updated to code 4315.
 
Event or Problem Description
Additional information was received that proximalization of the graft, as suggested by the physician, has not been performed.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12139979
Report Number2017233-2021-02152
Device Sequence Number4180241
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberTGU373715
Device Catalogue NumberTGU373715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11 FOR LIST OF MEDICATIONS.
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight123